RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 4, Pages 751–754 (Mi dan35311)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

The classical solution of a multidimensional multiphase Stefan type problem in a region with piecewise smooth boundary

B. M. Budak, M. Z. Moskal

Lomonosov Moscow State University

Full text: PDF file (510 kB)

Bibliographic databases:
UDC: 517.945.43
Presented: А. Н. Тихонов
Received: 15.07.1969

Citation: B. M. Budak, M. Z. Moskal, “The classical solution of a multidimensional multiphase Stefan type problem in a region with piecewise smooth boundary”, Dokl. Akad. Nauk SSSR, 191:4 (1970), 751–754

Citation in format AMSBIB
\Bibitem{BudMos70}
\by B.~M.~Budak, M.~Z.~Moskal
\paper The classical solution of a multidimensional multiphase Stefan type problem in a region with piecewise smooth boundary
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 4
\pages 751--754
\mathnet{http://mi.mathnet.ru/dan35311}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0262694}
\zmath{https://zbmath.org/?q=an:0215.45701}


Linking options:
  • http://mi.mathnet.ru/eng/dan35311
  • http://mi.mathnet.ru/eng/dan/v191/i4/p751

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Danilyuk, “On the Stefan problem”, Russian Math. Surveys, 40:5 (1985), 157–223  mathnet  crossref  mathscinet  zmath  adsnasa
  • Number of views:
    This page:47
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020